MathSciNet Relay Station
MathSciNet bibliographic data
MR1888015 (2003a:47118) 47H10 (47H09 47J25)
Xu, Benlong; Noor, Muhammad Aslam Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces. J. Math. Anal. Appl. 267 (2002), no. 2, 444–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement